Aa
A
A
Close
Avatar universal
hypo and breathing problems?
Anyone having any breathing problems with hypothyroid ?  (I am on Tirosint)

My throat feels thick, I can't swallow very well, and I feel like i can't catch my breath?

Any suggestions?  

Also, if I have only been on the meds for 4 months, how long does it usually take to start feeling a bit more consistently better?   I still feel up and down all throughout the day. My levels are tested every 6 weeks, and the meds get tweaked a bit.  

Cancel
1 Answers
Page 1 of 1
649848 tn?1484935765
It often takes a long time before we get to feeling good consistently.  The trick is to get levels adjusted so you have more good days than bad, then keep tweaking the med, until you feel good all the time.

Please post your latest thyroid blood test results, along with the reference ranges.  It sounds like your dosage may need to be increased.

Yes, I had shortness of breath when I was hypo.  That's a common symptom.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
1756321 tn?1499064984
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ